MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO MAXIMO II VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC MED REL MEDTRONIC PUERTO RICO MAXIMO II VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D284VRC
Medical Device Problem Codes Failure to Charge (1085); Electrical /Electronic Property Problem (1198); Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered alerts for high and undefined high rv defibrillation coil impedance values.In addition, the rv lead triggered a lead integrity alert (lia) due to non-sustained ventricular tachycardia episodes and a high sensing integrity counter (sic) value.The lead also triggered an alert for out of range (oor) high rv pacing impedance value.The device reached end of service (eos) and triggered alerts for longer than expected charge time at elective replacement indicator (eri) and charge circuit timeout.Additionally, the device exhibited charge circuit inactive.The device was explanted and the lead is no longer in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAXIMO II VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key19071024
Report Number3004209178-2024-08725
Device Sequence Number6938498
Product Code LWS
UDI-Device Identifier00613994446619
UDI-Public00613994446619
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2012
Device Model NumberD284VRC
Device Catalogue NumberD284VRC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/09/2024
Date Device Manufactured02/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565, LEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient SexFemale